# SDR REXA2022050300773

- Difficulty date: March 21, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS310 TO FS319 STR20R INTERCOSTAL IS CORRODED	CA: REPLACED STR20R INTERCOSTAL  IAW SRM 51-42-21-001-001-A01
